Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Smoothed analysis for the condition number of structured real polynomial systems
HTML articles powered by AMS MathViewer

by Alperen A. Ergür, Grigoris Paouris and J. Maurice Rojas HTML | PDF
Math. Comp. 90 (2021), 2161-2184 Request permission

Abstract:

We consider the sensitivity of real zeros of structured polynomial systems to pertubations of their coefficients. In particular, we provide explicit estimates for condition numbers of structured random real polynomial systems and extend these estimates to the smoothed analysis setting.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2020): 65Y20, 51F99
  • Retrieve articles in all journals with MSC (2020): 65Y20, 51F99
Additional Information
  • Alperen A. Ergür
  • Affiliation: Technische Universitat Berlin, Institut für Mathematik, Sekretariat MA 3-2, Strasse des 17. Juni 136 10623 Berlin, Germany
  • Address at time of publication: Mathematics Department, University of Texas at San Antonio, One UTSA Circle, San Antonio, Texas 78249
  • Email: alperen.ergur@utsa.edu
  • Grigoris Paouris
  • Affiliation: Department of Mathematics, Texas A&M University TAMU 3368, College Station, Texas 77843-3368
  • MR Author ID: 671202
  • Email: grigoris@math.tamu.edu
  • J. Maurice Rojas
  • Affiliation: Department of Mathematics, Texas A&M University TAMU 3368, College Station, Texas 77843-3368
  • MR Author ID: 354192
  • ORCID: 0000-0002-1657-2674
  • Email: rojas@math.tamu.edu
  • Received by editor(s): December 13, 2018
  • Received by editor(s) in revised form: July 26, 2019, February 17, 2020, and July 27, 2020
  • Published electronically: June 18, 2021
  • Additional Notes: The first author was partially supported by Einstein Foundation, Berlin and by Pravesh Kothari of CMU. The second author was partially supported by Simons Foundation Collaboration grant 527498 and NSF grants DMS-1812240 and CCF-1900881. The third author was partially supported by NSF grants CCF-1409020, DMS-1460766, and CCF-1900881
  • © Copyright 2021 American Mathematical Society
  • Journal: Math. Comp. 90 (2021), 2161-2184
  • MSC (2020): Primary 65Y20; Secondary 51F99
  • DOI: https://doi.org/10.1090/mcom/3647
  • MathSciNet review: 4280296